# SDR UIEA2019032403652

- Difficulty date: March 24, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 95,963 hours, 18,403 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LAVATORY SMOKE EICAS( L4 LAV POSITION TRANSFERED TO MEL 26-26-03-01A MDDR 109171 CAT C DUE 03APR PLACARD INSTALLED MAINTENANCE PROCEDURES C/W DETECTOR ISOLATED L4 DETECTOR INOP ONLY  )
